MathSciNet Relay Station
MathSciNet bibliographic data
MR1451818 (98k:46102) 46L37
Loi, Phan H. A structural result of irreducible inclusions of type ${\rm III}\sb \lambda$ factors, $\lambda\in (0,1)$. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2651–2662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement